# SDR CAL950162

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571PE
- Make and model: Boeing 727243
- Aircraft serial: 21264
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Ws 469
- Part time: 44,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .5 INCH CRACK IN LEFT WING LOWER TRAILING EDGE SUPPORT CHANNEL AT STATION 469.  THE SUPPORT CHANNEL WAS REMOVED AND A NEW CHANNEL WAS INSTALLED IAW EX 5720C01236 AND CAL DRAWING 5720 DC8908.  (Z)
